MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. FOLEY CATHETER, 400 SERIES 18 FR; CATHETER, UPPER URINARY TRACT

DEROYAL INDUSTRIES, INC. FOLEY CATHETER, 400 SERIES 18 FR; CATHETER, UPPER URINARY TRACT
Model Number 81-080418
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A distributing facility reported, "all three patients were having decrease in urine output, during assessment the uct team reviewed the cases and found that all three foley catheters were blocked." deroyal industries, inc.Requested return of the device, however it was stated that it was unavailable for return.A supplier corrective action request (scar) will be issued to the supplier, (b)(4).This investigation is not complete at this time.No further information is available at this time.We will provide follow up report when additional information becomes available.
 
Event or Problem Description
A distributing facility reported, "all three patients were having decrease in urine output, during assessment the uct team reviewed the cases and found that all three foley catheters were blocked.".

Brand Name
FOLEY CATHETER, 400 SERIES 18 FR
Common Device Name
CATHETER, UPPER URINARY TRACT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
MDR Report Key25003054
Report Number2320762-2026-00007
Device Sequence Number18595356
Product Code EYC
UDI-Device Identifier50749756045754
UDI-Public50749756045754
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K200757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81-080418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown